# SDR EE4Y2020090721598

- Difficulty date: September 7, 2020
- Submitted: September 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 47,097 hours, 39,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT MAINTENANCE FACILITY, THE LOWER FUSELAGE EXTERNAL SKIN JUST BELOW THE SERVICE DOOR, AT BS 301.5, BETWEEN STR-17 R AND STR-18 R WAS FOUND TO HAVE A SHALLOW DENT.
